# SDR RAIA00708002

- Difficulty date: August 1, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 16,516 hours, 14,568 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Condition: Low
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 7902 - ALB - "LANDING GEAR AIR/GROUND FAIL" MESSAGE ON EICAS DURING FLIGHT.  MAINTENANCE SERVICED MAIN LANDING GEAR SHOCK ABSORBER CHECK GOOD.
